Alert archive / South Carolina / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 45, NWS Charleston, SC

April 26, 2006Berkeley County, Charleston County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Apr 26, 2006, 6:55 PM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 65 min. 22 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2006, 6:55 PM EDT (22:55 UTC)
Expired
Apr 26, 2006, 8:00 PM EDT
In force
65 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 81 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 7:11 PM EDTTSTM WND DMGWest Ashley, SCTREES BLOWN DOWN ON POWER LINES ON BEES FERRY.
Apr 26, 7:15 PM EDTTSTM WND DMGSummerville, SCTREES DOWN AND HOMES DAMAGED IN THE CRESTWOOD SUBDIVISION. DAMAGE INCLUDES TRAMPOLINE THROUGH A HOME.
Apr 26, 7:23 PM EDTTSTM WND DMG1 Sw Summerville, SCSEVERAL UPROOTED TREES IN THE CRESTWOOD SUBDIVISION ON SAW MILL ROAD. REPORTED BY WCSC BROADCAST MET. TIME ESTIMATED BASED ON RADAR.
Apr 26, 7:23 PM EDTTSTM WND DMGSummerville, SCPOWER POLE FELL ONTO A RESIDENCE ALONG HIGHWAY 61.
Apr 26, 7:23 PM EDTTSTM WND GST 53North Charleston, SCMEASURED AT KCHS ASOS.
Apr 26, 7:23 PM EDTNON-TSTM WND GST 53North Charleston, SCMEASURED AT KCHS ASOS.
Apr 26, 7:24 PM EDTTSTM WND DMG4 S Ladson, SCNUMEROUS TREES AND LIMBS DOWN IN COOSAW CREEK SUBDIV.
Apr 26, 7:24 PM EDTTSTM WND DMGOakbrook, SCSEVERAL TREES DOWN ACROSS OAKBROOK.
Apr 26, 7:25 PM EDTTSTM WND DMGGoose Creek, SCTREE DOWN ON RESIDENCE ON CANNON AVE.
Apr 26, 7:25 PM EDTTSTM WND DMGMount Pleasant, SCTENTS FOR BLESSING OF THE FLEET TORN DOWN. WINDS ESTIMATED 60 MPH. WAVES BREAKING OVER THE DOCKS.
Apr 26, 7:25 PM EDTTSTM WND DMGSummerville, SCPARKWAY BUSINESS CENTER NEAR INTERSECTION OF HWY 17A AND HWY 78 HAD ROOF PARTIALLY PEELED BACK. BUILDING IS ON THE CANAL.
Apr 26, 7:25 PM EDTTSTM WND GST 0Summerville, SCSPOTTER REPORTED 30 TO 35 MPH WIND GUSTS NEAR BACONS BRIDGE AND TROLLEY ROAD.
Apr 26, 7:26 PM EDTTSTM WND GST 65Goose Creek, SCNEAR RED BANKS ROAD.
Apr 26, 7:28 PM EDTTSTM WND GST 65Ladson, SC
Apr 26, 7:28 PM EDTTSTM WND GST 70Goose Creek, SCREPORTED BY WFO CHS MET IN CHARGE.
Apr 26, 7:30 PM EDTTSTM WND DMG2 E Oakbrook, SCSPOTTER REPORTED 25 FOOT TREE DOWN IN BACK YARD.
Apr 26, 7:30 PM EDTTSTM WND DMGLadson, SCTREES AND POWER LINES DOWN ALONG LADSON ROAD NEAR KOESTER ROAD.
Apr 26, 7:32 PM EDTTSTM WND DMGLadson, SCLARGE TRUCK CONTAINERS BLOWN OVER AT LADSON FAIR GROUNDS.
Apr 26, 7:33 PM EDTTSTM WND DMGWest Ashley, SCTREES AND POWER LINES DOWN ALONG ASHLEY RIVER RD.
Apr 26, 7:35 PM EDTTSTM WND DMGLadson, SCTRAFFIC LIGHTS DOWN ON HWY 78 AND SEVERAL CARS WERE IN THE DITCH. RAILROAD CROSSING ARMS BROKE OFF. TREES 8 TO 12 INCHES IN DIAMETER FELL ACROSS THE RAILROAD TRACKS AT THE INTERSECTION OF HIGHWAY 78 AND LINCOLNVILLE ROAD. PINE TREES ALSO DOWN NEAR TRAFFIC LIGH
Apr 26, 7:50 PM EDTFUNNEL CLOUDHuger, SCFUNNEL CLOUD REPORTED NEAR THE INTERSECTION OF HIGHWAY 41 AND ETHERA ROAD.
Apr 26, 8:05 PM EDTTSTM WND DMG3 Sw Summerville, SCTREE ON HOUSE AT INTERSECTION OF DORCHESTER ROAD AND BACONS BRIDGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 12:40 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2006-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2006-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 262258
SVRCHS
SCC015-019-035-270000-
/O.NEW.KCHS.SV.W.0045.060426T2255Z-060427T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
657 PM EDT WED APR 26 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA
  DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA
  CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA

* UNTIL 800 PM EDT

* AT 657 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
  THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WALTERBORO TO NEAR
  EDISTO...MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  EDISTO ISLAND AND ADAMS RUN...
  SEABROOK ISLAND AND ROCKVILLE...
  YONGES ISLAND AND RAVENEL...
  WADMALAW ISLAND AND KIAWAH ISLAND...
  JOHNS ISLAND...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3255 8040 3261 8038 3263 8042 3265 8038
      3273 8044 3283 8039 3304 8038 3307 8054
      3306 8056 3318 8034 3322 7988 3308 7973
      3278 7979 3276 7984 3279 7988 3278 7994
      3277 7995 3274 7987 3255 8017 3250 8034

$$

JRL
2 follow-up statements
000 
WWUS52 KCHS 262319
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
718 PM EDT WED APR 26 2006

SCC015-019-035-270000-
/O.CON.KCHS.SV.W.0045.000000T0000Z-060427T0000Z/
BERKELEY-DORCHESTER-CHARLESTON-
718 PM EDT WED APR 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN BERKELEY...DORCHESTER AND CHARLESTON COUNTIES...

AT 715 PM EDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A LINE 
OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THE STORMS WERE LOCATED OVER GOOSE CREEK...MOVING NORTHEAST AT 30 
MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ADAMS
RUN...AWENDAW...CAINHOY...CHARLESTON AIRPORT...COLLEGE PARK...DANIEL
ISLAND...DELEMAR CROSSROADS...DORCHESTER...EDISTO ISLAND...GIVHANS...
GOOSE CREEK...HANAHAN...HOLLYWOOD...HUGER...JAMES ISLAND...JEDBURG...
JOHNS ISLAND...KIAWAH ISLAND...KNIGHTSVILLE...LADSON...
MCCLELLANVILLE...MEGGETT...MONCKS CORNER...MOUNT PLEASANT...NORTH
CHARLESTON...RAVENEL...RIDGEVILLE...ROCKVILLE...SANGAREE...SEABROOK
ISLAND...SHADOWMOSS...SUMMERVILLE...WADMALAW ISLAND...WAMBAW
CORNER...WANDO...WEST ASHLEY AND YONGES ISLAND.

THESE ARE DANGEROUS STORMS. IF YOU ARE IN OR NEAR THE PATH OF THIS 
STORM...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES. MOVE TO 
AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3255 8040 3261 8038 3263 8042 3265 8038
      3273 8044 3283 8039 3304 8038 3307 8054
      3306 8056 3318 8034 3322 7988 3308 7973
      3321 7944 3312 7928 3278 7979 3276 7984
      3279 7988 3278 7994 3277 7995 3274 7987
      3255 8017 3250 8034

$$

JRL
000 
WWUS52 KCHS 262336
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
734 PM EDT WED APR 26 2006

SCC015-019-035-270000-
/O.CON.KCHS.SV.W.0045.000000T0000Z-060427T0000Z/
BERKELEY-DORCHESTER-CHARLESTON-
734 PM EDT WED APR 26 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT 
FOR SOUTHERN BERKELEY...DORCHESTER AND CHARLESTON COUNTIES...

AT 732 PM EDT...DOPPLER RADAR AND TRAINED SPOTTERS CONTINUED TO 
INDICATE A VERY DANGEROUS LINE OF SEVERE THUNDERSTORMS PRODUCING 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS ARE MOVING 
NORTHEAST THROUGH THE TRI-COUNTY AREA AT 30 MPH.

THESE STORMS WILL AFFECT MOST CITIES IN THE TRI-COUNTY 
AREA...INCLUDING SUMMERVILLE...GOOSE CREEK...LADSON...CHARLESTON... 
MOUNT PLEASANT...AND DANIEL ISLAND.  

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE 
ACROSS THE TRI-COUNTY AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3255 8040 3261 8038 3263 8042 3265 8038
      3273 8044 3283 8039 3304 8038 3307 8054
      3306 8056 3318 8034 3322 7988 3308 7973
      3321 7944 3312 7928 3278 7979 3276 7984
      3279 7988 3278 7994 3277 7995 3274 7987
      3255 8017 3250 8034

$$

JRL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:29 PM EDT, 26 minutes earlier.

Area forecast discussion, Apr 26, 6:29 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
629 PM EDT WED APR 26 2006

.UPDATE...THE RISK FOR SVR WX IS QUICKLY DIMINISHING AS THE MAIN
CONVECTIVE CLUSTER MOVES N/NE INTO THE WTRS OFF NE SC. WL CANCEL THE
SVR TSTM WATCH FOR THE REMAINDER OF SRN SC AND THE ADJACENT WTRS
SHORTLY.

WE CONTINUE TO RECEIVE NUMEROUS REPORTS OF LARGE HAIL AND DAMAGING
WINDS ACROSS THE FCST AREA THIS EVNG. FCSTRS ARE TRYING TO QUALITY
CONTROL AND ISSUE LOCAL STORM REPORTS AS QUICKLY AS PSBL. YOUR
PATIENCE IS APPRECIATED.

CHARLESTON AND SAVANNAH BROADCAST METS...PLEASE FORWARD ANY STORM
REPORTS TO US. THANK YOU.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&

ST
Hazardous weather outlook, Apr 26, 6:25 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
625 PM EDT WED APR 26 2006

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-271000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL
JASPER-
625 PM EDT WED APR 26 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR SOUTHERN
SOUTH CAROLINA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH
SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
.SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA
THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY THREATS BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. REFER TO
ANY WATCHES...WARNINGS AND STATEMENTS FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS REQUESTED.

In the hours before

Local storm report, Apr 26, 5:47 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
547 PM EDT WED APR 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     SAVANNAH                32.08N 81.10W
04/26/2006                   CHATHAM            GA   LAW ENFORCEMENT

            TREES DOWN NEAR THE INTERSECTION OF BROADWAY AND
            LOUISVILLE ROAD.

&&

DPB
Local storm report, Apr 26, 5:49 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
549 PM EDT WED APR 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     5 SW SAVANNAH           32.03N 81.16W
04/26/2006                   CHATHAM            GA   LAW ENFORCEMENT

            TREES DOWN NEAR THE INTERSECTION OF OGEECHEE ROAD AND
            CHIEF OF LOVE ROAD.

&&

DPB
Special weather statement, Apr 26, 5:56 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
556 PM EDT WED APR 26 2006

SCZ042-047-051-262245-
COASTAL JASPER-HAMPTON-INLAND JASPER-
556 PM EDT WED APR 26 2006

...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY AND JASPER COUNTY
THROUGH 645 PM EDT...

AT 556 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ABOUT 15 MILES SOUTHWEST OF
RIDGELAND...MOVING EAST AT 30 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND EBENEZER...
PURYSBURGH...MORGAN...HARDEEVILLE...DEERFIELD...TILLMAN...SWITZERLAND
...MITCHELLVILLE...OKATIE AND RIDGELAND THROUGH 645 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

JRL
Local storm report, Apr 26, 5:58 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
558 PM EDT WED APR 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     MARINE TSTM WIND HILTON HEAD ISLAND      32.22N 80.75W
04/26/2006  M38 MPH          BEAUFORT           SC   MESONET

            ON THE BEACH AT HILTON HEAD ISLAND.

&&

ST
Special weather statement, Apr 26, 6:10 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT WED APR 26 2006

SCZ045-262245-
BERKELEY-
610 PM EDT WED APR 26 2006

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN BERKELEY COUNTY THROUGH
645 PM EDT...

AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES SOUTH OF MANNING...MOVING EAST
AT 40 MPH. THIS WILL AFFECT AREAS IN AND AROUND PRIOLEAU...WILSONS
LANDING...EADYTOWN...PINEVILLE...JUDGE TOWN...RUSSELLVILLE AND SAINT
STEPHEN THROUGH 645 PM EDT.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. DANGEROUS CONDITIONS
ARE EXPECTED TO DEVELOP IN VICINITY OF LAKE MOULTRIE. BOATS SHOULD
GET OFF THE WATER NOW

24
Local storm report, Apr 26, 6:55 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
655 PM EDT WED APR 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             LOBECO                  32.55N 80.74W
04/26/2006  E1.00 INCH       BEAUFORT           SC   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED BY THE PUBLIC.

0645 PM     HAIL             LOBECO                  32.55N 80.74W
04/26/2006  E1.00 INCH       BEAUFORT           SC   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED BY THE PUBLIC.

&&

DPB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:12 PM EDTSevere Thunderstorm WarningCHSBerkeley28 min
Apr 26, 3:31 PM EDTSevere Thunderstorm WarningCHSCharleston44 min
Apr 26, 3:49 PM EDTTornado WarningCHSCharleston26 min
Apr 26, 4:13 PM EDTSevere Thunderstorm WarningCHSCharleston48 min
Apr 26, 6:16 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper31 min
Apr 26, 6:18 PM EDTSevere Thunderstorm WarningCHSBerkeley57 min
Apr 26, 6:28 PM EDTTornado WarningCHSBerkeley47 min
Apr 26, 6:31 PM EDTSevere Thunderstorm WarningCHSColleton, Hampton44 min
Apr 26, 7:10 PM EDTSevere Thunderstorm WarningCHSColleton35 min
Apr 26, 7:15 PM EDTSevere Thunderstorm WarningCHSBerkeley30 min
Apr 26, 7:45 PM EDTSevere Thunderstorm WarningCHSBerkeley35 min
Apr 26, 7:51 PM EDTTornado WarningCHSBerkeley, Charleston24 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.